# SDR 2003FA0000449

- Difficulty date: March 25, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N7326T
- Make and model: Cessna 172A
- Aircraft serial: 46926
- Engine: Cont O300*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Misoverhauled
- Location: Brake System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ANNUAL INSP, ACCESS PANELS WERE REMOVED,TO INSPECT BRAKE MASTER CYL, ASSOC FITTINGS.  MASTER CYL WERE DISCOVERED TO BE UNAPPROVED PARTS.  CYL ASSY RESEMBLED CORRECT PART IN DESIGN, LABEL READ (TRANSMITTING PRESSURE CYLINDEY, TYPE CZD101, NO: 153/200 DATE OF EX-FACTORY: 2000.11 MADE IN CHINA) (MISSPELLING OF (CYLINDEY) NOT A TYPO).  UNITS CONTAINED NO PROVISION FOR PARKING BRAKE LEVERS.  BRAKE CYL HAD BEEN REPLACED LAST ANNUAL,  NO RECORD IN LOGS.  BRAKES WERE INOPERABLE, REQUIRED BLEEDING.  ATTEMPTED TO SECURE ORIGINAL PARTS FROM IA WHO PERFORMED INSP, BUT UNABLE.  SUSPICIOUS OF INSTALLED COMPONENTS, PURCHASED SERVICEABLE UNITS, THESE WERE DISASSEMBLED, INSPECTED, RESEALED, INSTALLED IN PLACE OF CHINESE UNITS.
